Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact firstname.lastname@example.org with any questions.
Manabu Naito, Hiroyuki Usami "Bounded positive entire solutions of multi-dimensional Emden-Fowler type equations with oscillating coefficients," Differential and Integral Equations, Differential Integral Equations 3(6), 1077-1091, (1990)